ANALYSIS OF TWO-DIMENSIONAL NON-LINEAR BURGERS' EQUATIONS


BAĞLAN İ.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.1, pp.38-48, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.38-48

Abstract

In this paper,we prove the existence, uniqueness and continuously of solution of two-dimensional Burgers' equations by iteration method.